# SDR DALA1153880663

- Difficulty date: September 8, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 67,257 hours, 31,076 cycles
- System (JASC): 5240 · Service Doors
- Part: Cam
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR FWD GIRT BAR CAM INTERNAL STOP IS BROKEN ROTATES FREELY.  REMOVED AND REPLACED R4 DOOR FWD GIRT BAR CAM IAW B757 AMM 52-11-25-825-001 OPS CHECK GOOD IAW B757 52-11-25- 753-024.  AT SAA/SAT DURING HMV ON N/R 188544 W/O 88903550001.
